# SDR 96FDEA01538

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986511
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0705 AND 041, WHILE WORKING NR0689 FOUND LOWER LT NOSE CHORD AT 320 LBL 19 TO BE CORRODED OUT OF LIMITS.  *S/D*  REMOVED CORRODED LOWER LT LOWER NOSE CHORD, NEW LOWER LT NOSE CHORD TO BE REINSTALLED ON NR0689 PER BAC DRW NR 65C15724.
